# SDR DLM11001426

- Difficulty date: July 28, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N803DE
- Make and model: Doug MD-11
- Aircraft serial: 48474
- Aircraft time: 39,500 hours, 5,088 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Generator
- Condition: Discharged
- Location: Oxygen
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 4R AFT JUMPSEAT OXYGEN GENERATOR FOUND DISCHARGED.  REPLACED O2 GENERATOR PER M/M.
